MAUDE Adverse Event Report: VYAIRE MEDICAL ASSY, LTV 2200, W-ACCY, ENGLISH IN; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL ASSY, LTV 2200, W-ACCY, ENGLISH IN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ASSY, LTV 2200, W-ACCY, ENGLISH IN
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text: device not returned.
 
Event or Problem Description
It was reported to vyaire medical that the ltv2 ventilator and the blender is not working properly anymore.Low foi2 readings.When setting o2 at 100% the unit gives max of 70% fio2 together with the imt and all the other readings are out.Tried calibration of the o2 inlet but we couldn't resolve the issue.No patient involvement was reported.

Brand Name
ASSY, LTV 2200, W-ACCY, ENGLISH IN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL, INC PALM SPRINGS
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19071890
Report Number2021710-2024-18987
Device Sequence Number17326566
Product Code CBK
UDI-Device Identifier10190752139220
UDI-Public(01)10190752139220
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASSY, LTV 2200, W-ACCY, ENGLISH IN
Device Catalogue Number22690-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown